# SDR 2004UALA01166

- Difficulty date: November 30, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 48,136 hours, 13,962 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Leaking
- Location: R 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO A  DOOR SQUEAL. INTERIM REPAIR WAS ACCOMPLISHED WITH THE USE OF ALUMINUM SPEED TAPE FOR LEAKAGE NOTED AT UPPER PART OF DOOR 2R. PERMANENT FIX INCLUDED FIT AND FAIR ADJUSTMENT OF DOOR 2R STOP PINS AND/OR PAD FOLLOWED BY PRESSURIZING AIRCRAFT.
